nDash.com is a content creation platform that provides brands and agencies with access to the world's top freelance writers.

Idea from Cathy Habas

Cathy Habas

Title

Opioid Overdoses: Do You Know How to Save a Life?

Summary

Opioid overdoses are reversible, but only if someone recognizes the signs and takes quick action. Even if the person who has overdosed carries naloxone, they will become unconscious and unable to administer this opioid antagonist themselves. This article will cover the signs of opioid overdose, how to administer naloxone if available, why you should NEVER hesitate to call 911 thanks to good Samaritan laws, and how to place someone in the recovery position if they can breathe.

Author

Cathy Habas

Industry Category

Find writers and ideas in Health & Wellness

Keywords

  • addiction recovery
  • opioid addiction
  • drug abuse
  • substance abuse
  • live saving
  • emergency response
  • addiction